# SDR SWAA2014061128953

- Difficulty date: May 14, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 38,401 hours, 26,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5971207505
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT, FIRST OFFICERS OTBD SEAT TRACK CORRODED BETWEEN BS 138 TO BS 148, LONGERON 30R.  R & R SEAT TRACK IAW SRM & DWG.
